# SDR USAA2011121200019

- Difficulty date: December 9, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT ADJUSTMENT DIM "A" BETWEEN FINGER & STRIKER LEVER AT DOOR 841.  PERFORMED ADJUSTMENT DIM "A"(J2) BETWEEN FINGER AND STRIKER LEVER OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT DOOR 841, ADJUSTMENT IS OK IAW AMM 52-11-14-820-002.
